Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Flow seems be lighter than usual, have severe flatus, dizziness, abdominal swelling, appetite loss. Reason?

Hi, I m 33 years old and I already have three kids. I started having my problems three months ago when I started having a pregnancy-like symptoms. I haven t missed a period, and my cycle was pretty much regular. However, I noticed that the flow was lighter than usual. I did two home pregnancy test and one blood test , they all came negative. I don t know what this could, but here are my symptoms: lots of gas, dizziness sometimes, swollen abdomen that is increasing with time, loss of appetite , abdominal and lower back pain which become severe around ovulation time, headaches, shortness of breath sometimes, and feeling very stressed for no reason. Please help!
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
thank you.
are you suffering from anxiety.
all the abdominal features are consistent with non ulcer dyspepsia. you need not worry for this problem. you may take pantoprazole 20 mg 12 hourly for abd. problem & paracetamol 500 mg 8 hourly for headache.
Answered: Wed, 9 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor